# SDR MWEA010529

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL E10 HAS LIGHT CORROSION AROUND FASTENER HOLES BOTTOM SIDE AND MISSING SECTION OF CHAFE STRIP, LOCATED AFT LEFT CORNER.   FABRICATED AND INSTALLED SECTION OF CHAFE STRIP.
